Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Child had tonsillectomy, adenoidectomy. On Amoxicillin. Leaking mucous, having diarrhoea. What could it be?

My 4 yr old son had tonsillectomy snd adenoidectomy 5 days ago. Been in amoxicillan for 10 days now. Was on it about a month ago for resp infection. Started leaking mucus when passing yesterday. Today he has bad smelling diarrhea , but he also finally really ate today also. I worry about c-diff? Hes not complaining about stomach pain
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
Your child has antibiotic induced diarrhoea.
C.difficle is a very bad infection..please don't think about it.
Give some probiotic syrup to the child for 5 days.Consult your doctor about changing the medication.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 21 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
Your child has antibiotic induced diarrhea.
Since he is on antibiotic for 10 days,discuss with your doctor regarding change of antibiotic if needed.
Give probiotic like lactobaccilus for 3 to 4 days.
Give oral rehydration solution.if he passes watery stools.,give buttermilk and curd which have natural probiotics.

Do not worry about c.defficile.

Wishing your child good health.
God bless..
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor